# SDR ASAA2013050494687

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 305 hours, 86 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMS FAILS FUNCTIONAL TEST PARA 7.5 ACARS INTERFACE TEST STEP E.6 NO CHIME IS HEARD IAW DOCUMENT 2322-B43-GT-K107.  ACFT GROUNDED.  VERIFICED CHIME CIRCUIT WIRING GOOD IAW WDMS 23-15-11, 23-22-11 AND 23-27-31.  PERFORMED SUCCESSFUL AURAL WARNING BITE TEST IAW AMM 31-51-00-740-801.  SUCCESSFUL ACARS TEST MESSAGE FROM DISPATCH.  CHIME IS HEARD THROUGH VHF 3 AND SATCOM.  THE ACARS INTERFACES TEST PASSED IAW ECN-L2-B43-477.
